Doctor insights on:
Taking Mdma And Getting Heart Burn
How can I calm myself down now i've got acid reflux and are on lansoprazole and and taking anidipressants and i'm still getting heart burn?
Should I avoid taking adderal if I have pvcs and are there potentially damaging effects on the heart with adderal use?
Why is the liver overworking while on paroxetine and why do u get more drunk because of that while drinking alcohol and taking paroxetine together? TU
I get anxiety attacks and heart palputations and my chest hurts after I drink caffiene.. :( is it safe for me to take the Advocare 10 day cleanse?
Cleanse: Why do you think you won't get anxiety attacks when you start 'cleansing'? These things basically are diarrhea inducing agents, so when you start this you may trigger off anxiety or palpitations or both. It likely won't be dangerous but you are likely to react with anxiety. Another point is, there is no solid evidence that these 'cleanses' do anything really positive for you health wise. ...Read more
Tachycardia from drinking alcohol. I am hydrated, and I have taken propranolol/xanax, but cannot get my heart rate below 95 while resting? Now what?
I just started taking atenolol 12.5mg. BP and heart rate good. Feeling lightheaded all day. Doctor says these side effects are ok and temporary?
25 mg metoprolol daily and now im gonna drink alcohol. Whats ur thoughts? Do i get less drunk or more? And other interactions? Negatives?
The question is how: much alcohol are you planning to drink. I assume you are on metoprolol for high blood pressure, which is unusual at your age. However, alcohol ITSELF can raise blood pressure, and is one of the more common and undetected causes of secondary hypertension. Your doctor needs to know about your drinking - how much, how often. If we are talking about 1-2 glasses of wine a few times a week, no problem ...Read more
I think im going through sertraline withdrawal . Im having high heart rate and palpitations. Will 2.5 mg of bisoprolol help with that?
Yes: Bisoprolol is a commonly used medication for Palpitations and elevated Heart rate. It is inexpensive, has been around a long time, generally tolerated, and effective. Check out my video on bisoprolol: https://www.youtube.com/watch?v=qrojhA8zHoQ Also, you can go to my website CardioGauge.com for heart health education. Hope this helps. ...Read more
Can fish oil cause your heart rate to rise or even your resting heart rate? I get about 2, 000mg of epa and 2, 000mg of DHA daily.
Not usually: Fish oil consumption at doses less than 3000 mg is thought to be generally safe, although there are potential interactions with many medications. There are 2 unlikely situations where fish oil might cause increased resting heart rate. First, fish oil can lower blood pressure in some people and might cause heart to beat faster. Second, fish oil might affect clotting, causing bleeding and anemia. ...Read more
I'm taking Zoloft (sertraline) 75mg I'm a smoker and going up stairs makes my heart pound but everyday I'm always tired is it the pills or my heart ?
Will taking adderrall 30 mg and verapamil 120 mg a day increase my resting heart rate and give me irregular heart beats?
Irregular heart beat: Adderall (dextroamphetamine and racemic amphetamine) is a stimulant that's used for ADHD - so just like caffeine and other stimulants it can lead to irregular beats -- especially if the dose is too high for you. Adderall (dextroamphetamine and racemic amphetamine) is actually an amphetamine or 'speed' so you can understand why it might have that effect. Verapamil on the other hand is a calcium channel blocker and serves to ssslllooowww things down, so that should in some ways help ...Read more
I get heart flutters everyday, they seem worse while drinking alcohol. Is this dangerous? Can drinking on occasion cause me a heart attack?
Took Adderall (dextroamphetamine and racemic amphetamine) by accident, had very bad side effects. Heart pounding fast at rest, left arm pain, fainting, ect. Could I of had a heart attack?
Can taking beta-blockers like Metoprolol, Bystolic, (nebivolol) and Atenolol do damage to your heart in any way or form if your 18 taking it and got arrythmias?
Beta blockers help: Those beta blockers are meant to suppress arrhythmias. In general, beta-blockers are cardioPROTECTIVE - i.e., they protect (not damage) the heart. In fact, NOT taking them could be life-threatening, depending on the arrhythmia being treated. Sounds like u have seen a Cardiologist. Make sure to follow their advice. Or use HealthTap. Not knowing specifics, rely on ur doc for advice. TY, and GL! ...Read more
Im taking lisonpril and hydrothiazide , my stomach burns and makes feel nautious? What can I take and is that a regular side effect?
Possible: It is possible that you may have a side effect from one or the other medication. You need to discuss this with your physician. Do not stop medication by yourself. If this is the to the side effects of medications other alternative should be entertained. ...Read more
I need advise on bodybuilding. . Because i took creatine for 2 months and increased the heart palpitations. M under medication and stopped creatine.
I take Adderall (dextroamphetamine and racemic amphetamine) before I exercise and drink 4+ liters. I feel like I have twice the strength and energy and I exercise for 3+ hours. Dangerous?
Side effects: If you don't have ADHD psychostimulants Can lead to side effects such as tachycardia and increase blood pressure. And chest pain. Not to mention eventually increasing anxiety and inducing a full-blown panic attack. This is the very reason why these medications are abused on college campuses, for those who don't have ADHD they react to it like speed but this is a dangerous practice for your body especially your heart. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Tight chest after taking mdma
- Get rid of heart burn
- How to fall asleep after taking mdma?
- Ask a doctor a question free online
- Why do i get heart burn all the time?
- Taking your heart rate
- Heart burn reflux
- Milk for heart burn
- Taking mdma with a heart murmur